# SDR IPXA10560713

- Difficulty date: May 19, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 345-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR BOARD AT BS 345-440 BL 0-RBL 25 IS DAMAGED ON LWR SURFACE.  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692.
